It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 14Showing 1 - 20 of 285 for 80 mg accutane. (0.013 seconds)


... Are you generally supposed to take 40 mg twice a day or the 80 mg at once? ... (6 replies)
... My derm started me on 40 mg and I was really nervous about it and then next month was 80 mg! Now that really freaked me out, but it really hasn't made me go crazy. My symptoms were like my first month. ... (4 replies)
Accutane pain!
Jun 8, 2013
... Hi Char The same thing happened to me. My dermatologist lowered the dose to 40 Mg daily (from 80 Mg daily). My back stopped hurting. Talk with your dermatologist. I don't know of any exercises or stretches. (2 replies)

... I took accutane when I was about 34 years old after suffering with cystic acne for many years. Yes it was a very painfull and miserable experience but worth it. ... (6 replies)
... 80 mg should be having some effect by now! I would suggest going back to your dermatologist and asking for an increase in dosing. My dose rate was changed multiple times to get the effect started. (10 replies)
Accutane
Jan 25, 2011
... my back following a few oil massages. It became very inflammed after trying antibiotics and topicals. Since it was resistant to all treatment I was told to try Accutane but at a small dose with prednisone and 10 mg at the beginning slowly introducing it to my body so it would get more inflammed. ... (0 replies)
... I feel ya Llouis. I was on accutane for 6months. ... (9 replies)
... I was taking at most 80 mg a day. ... (39 replies)
Low Dose Accutane
Jun 29, 2009
... u who read my last posts, I needed a new blood test. I took it last monday. The Dr. has not called so I assume all is good. I was taking 40mg every other day and 80 mg on the other days. The bloodtest results reduced it to 40mg per day. I notice no difference. I have about 6600 mg in so far, since feb 18. My skin is clear. ... (250 replies)
Low Dose Accutane
May 12, 2009
... Derm appoint today. She is keeping me on 80 mg every other day and 40 mg on the other days. Since the increase last month, triglycerides are slightly higher, but minimal. ... (250 replies)
... I just started accutane and am on 40mg a day for the first 10 days then up to 80 mg after that. I am on my 7th day and my face is completly red and feels very sunburned. which it's not from the sun. ... (4 replies)
... like. Pain in the butt. Don't know if this is unrelated to accutane and is just the result of poor shaving technique or what. ... (14 replies)
... ast month and I did experience joint pain for at least the last three months of taking the accutane. But, I had torn ligaments in my knee a month BEFORE starting accutane and limped around for a few months before finally starting physical therapy. ... (8 replies)
... I am just finishing up a 5 month course of Accutane at 80 mg per day, a relatively high dose. ... (46 replies)
... well i guess im pretty much talking to myself on here..........but im up to 80 mg per day 2 in the morning and 2 at night i may have to go on it for 6 months but all in all my face is getting better i just have some really red scars that dont look pretty at all but im hoping time will fade them away my shoulders are gettting alot better also i just have a 1 or 2 active cysts... (53 replies)
... I read that it goes according to body weight. I am a 43 yr old female, 5'7" and about 150 lbs. My derm put me on 40 mg the first week and 80 mg therafter. ... (2 replies)
... Hi Maureen, Wishing you well in your journey on accutane. I was on it around four years ago and it cleared my mild/moderate acne in two months. Unfortunately it came back 1 year later, so I tried laser treatment as an alternative. This was a big mistake very expensive and painful, although it did keep it at bay till November 2006. Went to my Doc in January 2007 and told... (15 replies)
... Hi everyone!- I started Accutane today -80 mg per day. I wanted to thank everyone that repsodned to my ?'s re: their experience with Accutane. It took me quite a while to make a decision but I am happy with the decision. I will continue to check in and read all the posts and let everyone know how I am doing. Thanks, Maureen (15 replies)
... I was on Accutane about 8 years ago for about 6 months. Helped a lot. But never felt like I was truely cured. ... (7 replies)
... I have been on accutane 3 different times, all 3 times were for 4 months and at 80 mg's a day. I was on it in 96, 03, and 05. ... (5 replies)


Associated Tags: accutane, acne, advil, apri, back pain, cipro, differin, isotretinoin, keflex, retin-a, roaccutane, rosacea, tricor, vitamin a, vitamins for acne

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 14

All times are GMT -7. The time now is 04:30 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!